MathSciNet Relay Station
MathSciNet bibliographic data
MR1628422 60K25
Konstantopoulos, Takis; Lin, Si-Jian Macroscopic models for long-range dependent network traffic. Queueing Systems Theory Appl. 28 (1998), no. 1-3, 215–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement